# SDR HALA0700053

- Difficulty date: February 22, 2007
- Submitted: February 24, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 14,918 hours, 2,891 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON CLIMB-OUT.  ACCOMPLISHED HAL M251-767 "INSP OF AIRCRAFT AND OPERATIONAL CHECK OF RADIO AND NAVIGATION SYSTEMS AFTER LIGHTNING STRIKE".  CHECKED GOOD, OK FOR SERVICE.
